Order:
  1.  10
    A Hierarchy of Cuts in Models of Arithmetic.J. B. Paris, L. Pacholski, J. Wierzejewski, A. J. Wilkie, George Mills & Jussi Ketonen - 1986 - Journal of Symbolic Logic 51 (4):1062-1066.
  2.  73
    Regularity in Models of Arithmetic.George Mills & Jeff Paris - 1984 - Journal of Symbolic Logic 49 (1):272-280.
    This paper investigates the quantifier "there exist unboundedly many" in the context of first-order arithmetic. An alternative axiomatization is found for Peano arithmetic based on an axiom schema of regularity: The union of boundedly many bounded sets is bounded. We also obtain combinatorial equivalents of certain second-order theories associated with cuts in nonstandard models of arithmetic.
    Direct download (7 more)  
     
    Export citation  
     
    Bookmark   5 citations  
  3.  15
    A Model of Peano Arithmetic with No Elementary End Extension.George Mills - 1978 - Journal of Symbolic Logic 43 (3):563-567.
    We construct a model of Peano arithmetic in an uncountable language which has no elementary end extension. This answers a question of Gaifman and contrasts with the well-known theorem of MacDowell and Specker which states that every model of Peano arithmetic in a countable language has an elementary end extension. The construction employs forcing in a nonstandard model.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark   4 citations  
  4.  25
    Art: An Introduction to Qualitative Anthropology.George Mills - 1957 - Journal of Aesthetics and Art Criticism 16 (1):1-17.